# SDR SWAA2023013095711

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 59,609 hours, 35,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST AT POSITIONS M1670; M1672; M1673; M1674; AND M1675<[01] REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERY PACKS AT POSITIONS M1670; M1672; M1673; M1674; AND M1675 PER AMM 33-51-06 AND ENG DWG 33500005
